# SDR DHL2000363001

- Difficulty date: August 30, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 976J9313
- Part serial: YY361A
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

APU GEN FAILED IN FLT, VOLTS AND FREQS 0.  REPLACED APU CG GCU, OPS CHKS NORMAL PER M/M 24-21-00.
